# SDR REXA200900137

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 18,109 hours, 16,057 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF.  RETURNED TO FIELD.  MTX SERVICED OIL AND NITROGEN IN NOSE LANDING GEAR.  PERFORMED GEAR SWING IAW AMM 32-30-00 AND AFTER NO DEFECTS NOTED RETURNED AIRCRAFT TO SERVICE.
